Groups having complete bipartite divisor graphs for their conjugacy class sizes
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015), p. 117-124
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
@article{RSMUP_2015__133__117_0,
     author = {Hafezieh, Roghayeh and Spiga, Pablo},
     title = {Groups having complete bipartite divisor graphs for their conjugacy class sizes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {133},
     year = {2015},
     pages = {117-124},
     mrnumber = {3354947},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_2015__133__117_0}
}
Hafezieh, Roghayeh; Spiga, Pablo. Groups having complete bipartite divisor graphs for their conjugacy class sizes. Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) pp. 117-124. http://www.numdam.org/item/RSMUP_2015__133__117_0/

[1] G. Alfandary, On graphs related to conjugacy classes of groups, Israel J. Math. 86 (1994), 211–220. | MR 1276135 | Zbl 0816.20021

[2] A. Azad, M. A. Iranmanesh, C. E. Praeger, P. Spiga, Abelian coverings of finite general linear groups and an application to their non-commuting graphs, J. Algebraic Combin. 34 (2011), 683–711. | MR 2842916 | Zbl 1236.20022

[3] E. A. Bertram, M. Herzog, A. Mann, On a graph related to conjugacy classes of groups, Bull. London Math. Soc. 22 (1990), 569–575. | MR 1099007 | Zbl 0743.20017

[4] D. Bubboloni, S. Dolfi, M. A. Iranmanesh, C. E. Praeger, On bipartite divisor graphs for group conjugacy class sizes, J. Pure Appl. Algebra 213 (2009), 1722–1734. | MR 2518171 | Zbl 1176.20027

[5] A. R. Camina, R. D. Camina, The influence of conjugacy class sizes on the structure of finite groups: a survey, Asian-European J. Math. 4 (2011), 559–588. | MR 2875589 | Zbl 1257.20030

[6] C. Casolo, S. Dolfi, The diameter of a conjugacy class graph of finite groups, Bull. London Math. Soc. 28 (1996), 141–148. | MR 1367161 | Zbl 0852.20017

[7] C. Casolo, personal communication.

[8] S. Dolfi, E. Jabara, The structure of finite groups of conjugate rank 2, Bull. London Math. Soc. 41 (2009), 916–926. | MR 2557472 | Zbl 1188.20021

[9] S. Dolfi, E. Pacifici, L. Sanus, P. Spiga, On the vanishing prime graph of groups, Journal Lond. Math. Soc. 82 (2010), 167–183. | MR 2669646 | Zbl 1203.20024

[10] R. Hafezieh, M. A. Iranmanesh, Bipartite divisor graph for the product of subsets of integers, Bull. Aust. Math. Soc. 87 (2013), 288–297. | MR 3040713 | Zbl 1261.05040

[11] R. Hafezieh, P. Spiga, Groups having complete bipartite divisor graphs for their conjugacy class sizes, arXiv:1309.5629. | MR 3354947

[12] M. A. Iranmanesh, C. E. Praeger, Bipartite divisor graphs for integer subsets, Graphs Combin. 26 (2010), 95–105. | MR 2606621 | Zbl 1230.05235

[13] L. S. Kazarin, On groups with isolated conjugacy classes, Izv. Vyssh. Uchebn. Zaved. Mat. 25 (1981), 40–45. | MR 636915 | Zbl 0516.20011

[14] M. L. Lewis, An overview of graphs associated with character degrees and conjugacy class sizes in finite groups, Rocky Mountain J. Math. 38 (2008), 175–211. | MR 2397031 | Zbl 1166.20006

[15] B. Taeri, Cycles and bipartite graph on conjugacy class of groups, Rend. Semin. Mat. Univ. Padova 123 (2010), 233–247. | Numdam | MR 2723516 | Zbl 1219.05070

[16] J. S. Williams, Prime graph components of finite groups, J. Algebra 69 (1981), 487–513. | MR 617092 | Zbl 0471.20013